# SDR SWIA201025162

- Difficulty date: November 7, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,745 hours, 36,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY LIGHTING INOPERATIVE.  (FLT 6524)  RELAMPED EMERGENCY LIGHTING.
